Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suggest treatment for high blood sugar levels

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
I have XXXXXXX just diagonised T2DM with Fasting sugar 307 & PP 427. Urine glucose ++. I have started with Glyciphage (Metformin Hydrocloride) 500 mg twice daily since yesterday Should I also start GP1 with breakfast ?
Posted Fri, 8 Aug 2014 in Diabetes
 
 
Answered by Dr. Pragnesh Vachharajani 8 minutes later
Brief Answer:
Please follow the advice.

Detailed Answer:
Hi,

Thanks for posting your query.

I hope you have visited the doctor and this medicines are prescribed by doctor.

Your initial sugars are quite high and in most of the cases like this one needs combination of drugs to start with rather then single drug.

But if you have visited a qualified doctor M.B.B.S. or more qualified and he has prescribed this single drug than he might have reasons for not starting combination.

So,do not take anything on your own.

Apart from this please note the for control of diabetes you need to do

Do regular exercise
Plan your diet well
Take regular medicines.

Keep follow up with your doctor on regular basis and please go for other investigations also on periodic basis.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor